Posted by: JUNE | 2009-06-12


I' m so worried that i have started menstruating on the 1st of this month and im still menstruating.Before i used the deppo injection for the first time last november and didnt go for my second shot which was due in JANUARY.i started menstruating for two week and went to the doctor she prescribed pills to take for ten daysto take and after 10 days i should start with the marvelon pills for six months and now six months is due and i stopped and the menstruation is not stopping,is it the mixed up of contraceptives or my hormones or is it something serious because is not a heavy menstruation.Should i get worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had regular periods on the Marvelon and now that you have stopped they are irregular, it is probably hormonal. See your doctor if it persists.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: worried | 2009-06-15

Hey. i am also having the same problem.... no body seems to know what is wrong. did u get any help?

Reply to worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.